# SDR 2006UALA01360

- Difficulty date: July 9, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 54,926 hours, 15,930 cycles
- Engine: Pwa PW2037
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

RETURN TO THE FIELD FOR CYCLING BLEED AND FUEL PUMP.  LT ENG SPEED CARD & LT ENG ANALOG N2 STATUS MSG DISPLAYED.  REPLACED SPEED CARD, CLEARED MSG, RAN ENGINE NO HELP.  EXAMINED CIRCUIT FROM EEC ALT. CON. TO EICAS COMPUTERS AND STBY INDICATOR FOR CONTINUITY AND SHORTS, ALL CHKD NORMAL REPLACED EEC ALT, ACP ENGINE RUN, AND FINALLY OPS CHECKED NORMAL.
